# SDR UALA2010120604464

- Difficulty date: December 3, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 42,698 hours, 5,445 cycles
- Engine: Pwa PW4090
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: R53653
- Part serial: 48
- Condition: Stuck
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND MESSAGE, APU INLET DOOR. FOUND APU DOOR STUCK AT OPEN POSITION, SUSPECT INLET DOOR ACTUATOR. MESSAGE NR 49-14110. SECURED CB IAW MEL. REMOVED ACTUATOR WITH DOOR, UNABLE TO REMOVE CORRODED CLEVIS BOLT IN DOOR RECESS WHILE ON ACFT, REPLACED ACTUATOR,
